# SDR DALA2021042702420

- Difficulty date: April 27, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 83,341 hours, 36,508 cycles
- System (JASC): 3300 · Lighting System
- Part: Cids
- Condition: Smoke
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3241 - SMOKE - CABIN/COCKPIT EXPERIENCED HEAVY SMOKE. SMOKE DISSIPATED QUICKLY THROUGH OUTFLOW VALVE. CORRECTIVE ACTION: MAINTENANCE FOUND HEAVY ELECTRICAL SMELL IN AIRCRAFT WITH CIDS DIRECTOR 2 AND DEU-A 200RH8 TO BE THE MAIN SOURCE OF SMELL. RAN APU AND ENGINE WITH PACKS. INSPECTED ALL E & E COMPARTMENTS, CARGO BINS AND PACK INLETS AND DUCTS. REPLACED CIDS COMPUTER, DEU-A 200RH8, AND CABIN FILTERS.
